Withdrawal Pt.3

Withdrawal Pt.3

It’s been a little over 3 weeks since I stopped taking my antidepressants after 4 years+ of use. Things are getting better. And I find a lot of relief just being able to say that. The withdrawal that I experienced was quite terrifying, stressful, and time consuming to deal with. But my health is now improving.

The first two weeks of this demon aftereffect are honestly a blur; and my memory hasn’t been too sharp still since. I still feel “shocks” throughout my body often, these shocks feel like bursts of an electric-dizzy-nausea concoction through my brain to my toes. And my head and stomach are still quite fragile as well. But I can finally drive my car without feeling unsafe, and more energy and strength are drifting back into my body.

I assume if I’ve gotten this better in 3 weeks then I should be amazing in 3 more weeks, though, I can’t tell the future. My emotions have still been on edge though, which is probably the most concerning for me. I’m at crossroads with identifying my feelings as, other prescription effects, withdrawal, or simply normal human reactions. I have been quite stressed lately, but I think that’s just because I tend to burn the candle at both ends.

Thank you all for the prayers and healing you’ve sent my way, I greatly appreciate it.

 

Stay tuned, a new series is coming soon!

Grace😊

2 thoughts on “Withdrawal Pt.3

  1. My Dear Gracie….You have come a long way babe….and you will continue to do so. Please know how much I love you and pray for you…..
    I’m sooooo proud of you! Hope to see you soon!

    Much love
    GMA

    1. Thank you so much GMA, I greatly appreciate all the love and support, it means a lot! Can’t wait for the holidays, love you:)

Leave a Reply

Your email address will not be published. Required fields are marked *

RSS
Follow by Email
Facebook
Facebook
Instagram